Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 22, NWS Wilmington, NC

February 28, 2021

NWS Wilmington, NC issued this small craft advisory at Feb 28, 2021, 2:54 PM EST. It took effect at Mar 1, 2021, 2:00 AM EST. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2021, 2:54 PM EST (19:54 UTC)
In effect from
Mar 1, 2021, 2:00 AM EST
Expired
Mar 3, 2021, 9:30 PM EST
In force
68 hr
Issued by
NWS Wilmington, NC

The text

As transmitted.

644 
WHUS72 KILM 281954
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
254 PM EST Sun Feb 28 2021

AMZ250-252-254-256-010900-
/O.CON.KILM.MF.Y.0005.000000T0000Z-210301T1200Z/
/O.NEW.KILM.SC.Y.0022.210301T0700Z-210302T0100Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
254 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EST MONDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1/4 NM or less. For the Small Craft Advisory, 
  southwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 
  to 6 ft expected.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...For the Dense Fog Advisory, until 7 AM EST Monday. For 
  the Small Craft Advisory, from 2 AM to 8 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
11 follow-up statements
161 
WHUS72 KILM 010815
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
315 AM EST Mon Mar 1 2021

AMZ250-252-254-256-012100-
/O.EXT.KILM.SC.Y.0022.000000T0000Z-210302T1100Z/
/O.CON.KILM.MF.Y.0005.000000T0000Z-210301T1200Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
315 AM EST Mon Mar 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY...
...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to 1/4 NM or less.

  For the Small Craft Advisory, southwest winds 10 to 20 kt with 
  gusts 25 to 30 kt today will veer to the west to northwest 
  this afternoon, then become northerly 15 to 25 kt around 
  midnight. Seas will peak at 4 to 7 ft, highest off Cape Fear.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...For the Dense Fog Advisory, until 7 AM EST this 
  morning. For the Small Craft Advisory, until 6 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar, depth finder, GPS, compass and local aids to
navigation.

&&

$$

dough
774 
WHUS72 KILM 011128
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
628 AM EST Mon Mar 1 2021

AMZ250-252-254-256-011930-
/O.EXT.KILM.MF.Y.0005.000000T0000Z-210301T1500Z/
/O.CON.KILM.SC.Y.0022.000000T0000Z-210302T1100Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
628 AM EST Mon Mar 1 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to less than 1 NM.

  For the Small Craft Advisory, southwest winds 10 to 20 kt with 
  gusts 25 to 30 kt. Winds will veer to the west to northwest
  this afternoon, then become northerly 15 to 25 kt by midnight. 
  Seas will peak at 4 to 7 ft, highest off Cape Fear.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...For the Dense Fog Advisory, until 10 AM EST this 
  morning. For the Small Craft Advisory, until 6 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
dch
259 
WHUS72 KILM 011458
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
958 AM EST Mon Mar 1 2021

AMZ250-252-254-256-012100-
/O.EXP.KILM.MF.Y.0005.000000T0000Z-210301T1500Z/
/O.CON.KILM.SC.Y.0022.000000T0000Z-210302T1100Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
958 AM EST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 6 ft.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 6 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
609 
WHUS72 KILM 011949
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
249 PM EST Mon Mar 1 2021

AMZ250-252-254-256-020900-
/O.CON.KILM.SC.Y.0022.000000T0000Z-210302T1100Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
249 PM EST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 6 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
876 
WHUS72 KILM 020821
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
321 AM EST Tue Mar 2 2021

AMZ250-252-254-256-022100-
/O.EXT.KILM.SC.Y.0022.000000T0000Z-210304T0300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
321 AM EST Tue Mar 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST WEDNESDAY...

* WHAT...Today, North to Northeast winds 15 to 20 kt with gusts up
  to 25 kt and seas 3 to 6 ft.

  Tonight thru Wed, Northeast winds 15 to 20 kt with gusts up to 
  25 to 30 kt and seas 4 to 7 ft.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 10 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

dch
157 
WHUS72 KILM 022003
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
303 PM EST Tue Mar 2 2021

AMZ250-252-254-256-030900-
/O.CON.KILM.SC.Y.0022.000000T0000Z-210304T0300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
303 PM EST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 ft.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 10 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
447 
WHUS72 KILM 031011
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
511 AM EST Wed Mar 3 2021

AMZ250-252-254-256-032100-
/O.CON.KILM.SC.Y.0022.000000T0000Z-210304T0300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
511 AM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt this
  morning...becoming N at the same speeds late this morning and 
  afternoon. Seas will peak at 4 to 7 ft, up to 8 foot outer 
  waters off Cape Fear.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

dough
711 
WHUS72 KILM 031507
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
1007 AM EST Wed Mar 3 2021

AMZ250-252-254-256-032315-
/O.CON.KILM.SC.Y.0022.000000T0000Z-210304T0300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1007 AM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
472 
WHUS72 KILM 031729
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
1229 PM EST Wed Mar 3 2021

AMZ250-252-254-256-040130-
/O.CON.KILM.SC.Y.0022.000000T0000Z-210304T0300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1229 PM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
289 
WHUS72 KILM 032026
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
326 PM EST Wed Mar 3 2021

AMZ250-252-254-256-040300-
/O.CON.KILM.SC.Y.0022.000000T0000Z-210304T0300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
326 PM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
175 
WHUS72 KILM 040230
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
930 PM EST Wed Mar 3 2021

AMZ250-252-254-256-040330-
/O.CAN.KILM.SC.Y.0022.000000T0000Z-210304T0300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
930 PM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have dropped below advisory criteria.

$$

8

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 11:54 AM EST, 3 hours earlier.

Area forecast discussion, Feb 28, 11:54 AM EST, 3 hours before
Area Forecast Discussion
National Weather Service Wilmington NC
1154 AM EST Sun Feb 28 2021

.SYNOPSIS...
Unseasonably warm weather will continue into Monday before a
cold front brings rain followed by cooler weather into midweek.
Low pressure moving out of the Gulf of Mexico will lead to more
rain Tuesday night and Wednesday. High pressure on Thursday
will be followed by another chance of rain next weekend.

&&

.UPDATE...
Thick fog across the marine waters today and tonight as warm
moist air moves across cold waters has prompted a dense fog
advisory for the coastal waters.

&&

.NEAR TERM /THROUGH MONDAY/...
The early spring preview will continue today with highs expected to
be in the upper 70s to lower 80s after fog and stratus burns off.
Cooler numbers are on tap along the immediate coast though. Lows
tonight will fall to the lower 60s. Highs Monday will be tempered a
bit by clouds and rainfall, generally running lower to middle 70s
though upper 60s are possible NW and along the immediate coast.  For
the moment, will defer on a dense fog advisory but do anticipate the
need for one before daybreak for vsbys of one quarter mile or
less.

High Temperature Records for February, 28th
-------------------------------------------
Wilmington, NC           85 (1962)
North Myrtle Beach, SC   83 (1962)
Florence, SC             84 (2011)
Lumberton, NC            84 (1997)

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
Cooler weather will arrive as high pressure builds in behind
cold front through Mon night. Any lingering pcp through the
evening will get pushed south of area and should see clouds
diminish into Tues. Associated mid to upper trough will lift off
to the northeast while southern portion lingers with cutoff low
developing and moving east from Texas toward the southern
Appalachians through Tues. This will produce increasing lift and
rain chances Tues night into Wed as boundary to the south gets
pushed back north as low pressure rides across the Southeast
Tues night. Overall, rain to taper off Mon night with dry and
cool weather for Tues followed by increasing clouds and rain
spreading across the area from the south into Tues evening. Cold
air will spread into the area with temps dropping near or below
normal Mon night through Tues night.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Low pressure will be moving across the Carolinas on Wed exiting
off the coast Wed aftn. Deep lift and moisture will produce a
decent amount of rain into Wed with periods of moderate to
possibly heavy rain before exiting off the coast by Wed evening
High pressure builds down into the Carolinas from the northwest
behind departing low Wed night through Fri. Latest models show
a cutoff low opening into wave as deep trough moves across the
east coast into next weekend. This could produce clouds and pcp
back in forecast by the weekend, but latest models runs keep
system to the south.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
VFR conditions are expected through this evening. A stray shower is
possible, but not likely. Gusty southwest winds will drive
temperatures near 80 again today. Tonight, sea fog/stratus is
possible along the coast, with mainly stratus inland. Sunday, a cold
front will approach from the west, giving a chance for convection by
midday. Winds will become westerly at the end of the forecast period.

Extended Outlook...Unsettled weather Monday evening through
Wednesday with chances for rain and MVFR ceilings/visibilities.

&&

.MARINE...
Through Monday: Warm moist air moving across the cool coastal
waters will result in thick fog development today and tonight,
possibly into Monday. Visibility is likely to be 1 NM or less,
even as low as 1/4 mile at times with little improvement today
and tonight. Expect S to SW winds of 10 to 15 KT today through
Monday to become westerly Monday afternoon. There could be a
period in the morning Monday during which winds run 15 to 20 KT.
Seas of 3 to 4 FT today will build slightly to 3 to 5 FT for
tonight and Monday.

Monday night through Thursday: Cold front will be sinking
southeast through Mon night with high pressure building down
behind it through Tues. NW winds behind front Mon evening will
veer around into Tues becoming northerly. May see a short period
of SCA Mon evening with brisk northerly winds into Tues keeping
seas up to 3 to 5 ft. Winds and seas will diminish through Tues
as they veer around becoming more onshore and then increasing as
low pressure rides across to the south of the waters. This will
produce increasing onshore push with rising seas through Wed
and possibly another brief period of SCA condition Wed night as
low deepens off the Carolina coast with stiff northerly winds on
back side of low as it moves off to the east. Northerly winds
diminish through Thursday into Fri as high pressure builds into
the area with seas subsiding to 2 to 4 ft.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...Coastal Flood Advisory until 1 AM EST Tuesday for NCZ107.
MARINE...Dense Fog Advisory until 7 AM EST Monday for AMZ250-252-254-
     256.

&&

SYNOPSIS...ILM
UPDATE...MCK
NEAR TERM...31
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...43
MARINE...RGZ/31
Hazardous weather outlook, Feb 28, 7:54 AM EST, 7 hours before
Hazardous Weather Outlook
National Weather Service Wilmington NC
754 AM EST Sun Feb 28 2021

AMZ250-252-254-256-011300-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
754 AM EST Sun Feb 28 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

Small Craft Advisory conditions are possible Monday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-011300-
Inland New Hanover-
754 AM EST Sun Feb 28 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-106-108>110-SCZ017-023-024-032-033-039-054>056-
058-059-011300-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Coastal Horry-
Inland Georgetown-Coastal Georgetown-Central Horry-Northern Horry-
754 AM EST Sun Feb 28 2021

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Patchy areas of fog may be locally dense at times with visibility at
a quarter mile or less.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:45 AM ESTMarine Dense Fog AdvisoryILM26 hr

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.